Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 317, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 10, 2019, 5:50 PM EDT for Butts County, Henry County, Spalding County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2019, 5:50 PM EDT (21:50 UTC)
- Expired
- Sep 10, 2019, 6:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 6:12 PM EDT | TSTM WND DMG | 3 Wsw Mckibben, GA | A TREE WAS REPORTED DOWN ALONG I-75 |
| Sep 10, 6:14 PM EDT | TSTM WND DMG | 2 Ene Walker Mill, GA | A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF CHULI RD AND LOCUST GROVE RD. TIME IS ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
723
WUUS52 KFFC 102150
SVRFFC
GAC035-151-255-102230-
/O.NEW.KFFC.SV.W.0317.190910T2150Z-190910T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
550 PM EDT Tue Sep 10 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Spalding County in west central Georgia...
Southwestern Henry County in north central Georgia...
West central Butts County in central Georgia...
* Until 630 PM EDT.
* At 550 PM EDT, a severe thunderstorm was located over Walker Mill,
or 8 miles northeast of Griffin, moving west at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Griffin, Hampton, Locust Grove, Sunny Side, East Griffin, Highland
Mills, Towalaga, Luella, Experiment and Walker Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3333 8406 3322 8408 3322 8434 3341 8428
TIME...MOT...LOC 2150Z 099DEG 9KT 3330 8413
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
597
WWUS52 KFFC 102215
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Tue Sep 10 2019
GAC035-255-102225-
/O.CAN.KFFC.SV.W.0317.000000T0000Z-190910T2230Z/
Spalding GA-Butts GA-
615 PM EDT Tue Sep 10 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SPALDING AND WEST
CENTRAL BUTTS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3341 8428 3335 8410 3331 8413 3331 8415
3334 8415 3334 8425 3335 8425 3335 8430
TIME...MOT...LOC 2215Z 099DEG 9KT 3331 8421
$$
GAC151-102230-
/O.CON.KFFC.SV.W.0317.000000T0000Z-190910T2230Z/
Henry GA-
615 PM EDT Tue Sep 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN HENRY COUNTY...
At 615 PM EDT, a severe thunderstorm was located over Towalaga, or
near Griffin, moving west at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hampton, Locust Grove and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3341 8428 3335 8410 3331 8413 3331 8415
3334 8415 3334 8425 3335 8425 3335 8430
TIME...MOT...LOC 2215Z 099DEG 9KT 3331 8421
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 5:09 PM EDT, 41 minutes earlier.
Area forecast discussion, Sep 10, 5:09 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
509 PM EDT Tue Sep 10 2019
.UPDATE...
Tweaked pops a bit for better coverage across the eastern portions
of the metro area. Also went from areal to coverage for this
evening. Otherwise, no major changes.
&&
.PREV DISCUSSION... /Issued 309 PM EDT Tue Sep 10 2019/
SHORT TERM /Tonight through Wednesday Night/...
To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.
Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.
The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.
King
LONG TERM /Thursday through Tuesday/...
Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.
20
CLIMATE...
Records for 09-10
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 69 2017 75 1939 47 1924
KATL 97 1925 65 1882 76 1925 49 1969
KCSG 101 1945 72 1944 76 1964 54 1956
KMCN 98 1954 69 2017 75 1939 52 1969
1925 1966
1915 1956
Records for 09-11
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 65 2017 73 1983 47 1924
KATL 96 2010 62 1891 75 2010 48 1976
KCSG 99 2002 65 2017 77 2010 48 1956
KMCN 98 2016 69 2017 74 2008 46 1956
1962 1925
Records for 09-12
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 67 2017 73 2014 48 1917
KATL 94 1900 64 2017 75 1925 47 1940
KCSG 99 1921 72 1935 76 2010 50 1956
1927
KMCN 97 1962 71 1935 75 2008 48 1940
1925 1898 1925
1915
Records for 09-13
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1927 67 2006 73 1979 50 1917
KATL 95 1991 66 1902 75 2018 50 1902
KCSG 99 1927 68 1959 75 2018 52 1940
1915 1973
KMCN 96 1991 71 1959 75 1979 50 1969
1911
AVIATION...
18Z Update...
Mainly VFR ceiling and visibility conditions are expected through
the TAF period. A SCT cu field at 050-060 has formed and will
remain in place through the remainder of the afternoon. Some
isolated convection has begun to develop over western Georgia, and
is expected to rapidly increase in coverage, with scattered
SHRA/TSRA anticipated in the mid to late afternoon over west and
central Georgia. A TEMPO group is therefore in place for TSRA from
19-23Z for all sites except AHN. Winds will be primarily SE this
afternoon at 5-8 kts, with the exception of gusty winds with any
thunderstorms that occur. Winds will then shift to E at less than
5 kts after 01Z and remain into the morning hours Wednesday.
//ATL Confidence...18Z Update...
High confidence on all elements.
King
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 93 69 95 / 20 10 5 10
Atlanta 72 93 72 95 / 30 10 5 10
Blairsville 64 87 64 88 / 20 40 20 20
Cartersville 70 95 69 96 / 30 10 5 20
Columbus 73 95 72 95 / 30 5 5 10
Gainesville 70 92 70 95 / 20 20 5 20
Macon 71 94 69 95 / 30 5 5 10
Rome 70 95 70 96 / 30 10 5 20
Peachtree City 71 94 70 96 / 30 10 5 10
Vidalia 72 93 71 92 / 20 10 5 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...NListemaa
LONG TERM....20
AVIATION...KingHazardous weather outlook, Sep 10, 11:30 AM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1130 AM EDT Tue Sep 10 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1130 AM EDT Tue Sep 10 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Very warm temperatures combined with increasing humidity will result in heat index values between 100 and 103 today for much of central and portions of north Georgia. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered thunderstorms are expected this afternoon into the early evening, mainly west of a Homer to Atlanta to Macon line. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Above normal temperatures will persist through Friday. The combination of temperatures in the 90s coupled with high humidity will result in heat indices in the upper 90s to around 100 degrees. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered, mainly afternoon and evening thunderstorms will be possible through Friday. By this weekend, there is the potential to see more widespread thunderstorms. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 10, 5:26 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT Tue Sep 10 2019
GAZ048-058>060-102200-
Butts GA-Putnam GA-Jasper GA-Newton GA-
526 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTTS...WESTERN PUTNAM...
NORTHERN JASPER AND SOUTHEASTERN NEWTON COUNTIES UNTIL 600 PM EDT...
At 526 PM EDT...a strong thunderstorm was over Shady Dale, or 8 miles
northeast of Monticello...moving west at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Shady Dale, Stewart, Calvin, Farrar, Eudora, Turtle Cove and North
Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3331 8389 3353 8387 3347 8359 3344 8353
3344 8351 3335 8351
TIME...MOT...LOC 2126Z 095DEG 15KT 3341 8360
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 10, 5:33 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 PM EDT Tue Sep 10 2019
GAZ079-080-091-092-102200-
Schley GA-Taylor GA-Marion GA-Talbot GA-
533 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...WESTERN
TAYLOR...MARION AND SOUTHERN TALBOT COUNTIES UNTIL 600 PM EDT...
At 533 PM EDT...a line of strong thunderstorms was along a line
extending from near Wesley Church to near Charing...and moving west
at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Buena Vista, Talbotton, Junction City, Geneva, Brantley, Juniper,
Baldwinville, Charing, Oakland, Olive Branch, Zellobee, Po Biddy
Crossroads, Mauk, Howard, Tazewell, Marion Estates and Prattsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3225 8466 3250 8465 3249 8464 3253 8464
3253 8465 3272 8465 3273 8433 3235 8436
TIME...MOT...LOC 2133Z 069DEG 10KT 3267 8438 3243 8440
WIND...40MPHSpecial weather statement, Sep 10, 5:36 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Tue Sep 10 2019
GAZ032-033-043-044-102200-
North Fulton GA-Douglas GA-Cobb GA-South Fulton GA-
536 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHWESTERN COBB AND NORTHERN SOUTH FULTON COUNTIES UNTIL
600 PM EDT...
At 536 PM EDT...a strong thunderstorm was over Bankhead, or near
Atlanta. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Douglasville, Smyrna, Powder Springs, Austell, Lithia
Springs, Grant Park-Zoo Atlanta, Midtown, Sweetwater Creek State
Park, West End, Sweet Auburn, Turner Field, Piedmont Park, Bankhead,
Six Flags Over Georgia, Cascade Heights, Sandtown, Atlantic Station
and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3382 8438 3374 8435 3371 8440 3369 8464
3386 8470 3389 8453 3380 8450
TIME...MOT...LOC 2136Z 088DEG 4KT 3378 8442
WIND...40MPHSpecial weather statement, Sep 10, 5:43 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Tue Sep 10 2019
GAZ056>058-102215-
Butts GA-Spalding GA-Henry GA-
543 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...NORTHEASTERN
SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 615 PM EDT...
At 543 PM EDT...a strong thunderstorm was near Locust Grove, or 8
miles west of Jackson...moving northwest at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McDonough, Jackson, Hampton, Locust Grove, Jenkinsburg, Sunny Side,
Blacksville, Towalaga, Luella, Walker Mill, McKibben and Experiment.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3330 8394 3322 8403 3323 8414 3330 8435
3350 8416
TIME...MOT...LOC 2143Z 125DEG 10KT 3329 8411
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 10, 5:44 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Tue Sep 10 2019
GAZ104>106-102215-
Crisp GA-Dooly GA-Sumter GA-
544 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRISP...DOOLY AND
NORTHEASTERN SUMTER COUNTIES UNTIL 615 PM EDT...
At 544 PM EDT...a line of strong thunderstorms was along a line
extending from near Lilly to near Tippettville...and moving southwest
at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Vienna, Unadilla, Byromville, Pinehurst, Lilly, Dooling,
East Crisp, Richwood, New Era, Flint River Wma, Drayton, Methvins,
Tippettville, Tremont, Wenona and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3211 8418 3218 8405 3217 8403 3221 8399
3229 8385 3229 8382 3217 8361 3210 8361
3186 8372
TIME...MOT...LOC 2144Z 043DEG 9KT 3218 8386 3211 8368
WIND...40MPHSpecial weather statement, Sep 10, 5:46 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Tue Sep 10 2019
GAZ055-057-102215-
Clayton GA-Henry GA-
546 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAYTON AND
NORTHWESTERN HENRY COUNTIES UNTIL 615 PM EDT...
At 546 PM EDT...a strong thunderstorm was over Hidden Valley Park, or
8 miles northeast of Jonesboro...moving west at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jonesboro, Stockbridge, Forest Park, Morrow, Lake City, Lake Spivey,
Hidden Valley Park, Fort Gillem, Rex, Ellenwood, Conley and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3364 8441 3365 8425 3363 8424 3363 8423
3365 8422 3364 8419 3355 8413 3348 8435
TIME...MOT...LOC 2146Z 080DEG 10KT 3359 8422
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:22 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Sep 10, 2:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Sep 10, 3:13 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Sep 10, 3:15 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Sep 10, 3:21 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Sep 10, 3:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Sep 10, 3:47 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Sep 10, 3:52 PM EDT | Special Weather Statement | FFC | Bleckley | 23 min |
| Sep 10, 4:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Sep 10, 4:15 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Sep 10, 4:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Sep 10, 4:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Sep 10, 4:25 PM EDT | Special Weather Statement | FFC | Stewart | 20 min |
| Sep 10, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Pulaski, Twiggs | 46 min |
| Sep 10, 4:41 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Sep 10, 4:44 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Sep 10, 4:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Sep 10, 4:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Sep 10, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 45 min |
| Sep 10, 5:01 PM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Sep 10, 5:06 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Sep 10, 5:09 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Sep 10, 5:12 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 10, 5:26 PM EDT | Special Weather Statement | FFC | Jasper | 34 min |
| Sep 10, 5:33 PM EDT | Special Weather Statement | FFC | Marion, Talbot | 27 min |
| Sep 10, 5:36 PM EDT | Special Weather Statement | FFC | Fulton | 24 min |
| Sep 10, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Henry | 32 min |
| Sep 10, 5:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Sep 10, 5:46 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Sep 10, 5:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Sep 10, 5:58 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Sep 10, 6:00 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Sep 10, 6:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Sep 10, 6:02 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Sep 10, 6:04 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Sep 10, 6:06 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Sep 10, 6:08 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Sep 10, 6:10 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Sep 10, 6:14 PM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Sep 10, 6:17 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Sep 10, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 28 min |
| Sep 10, 6:21 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Sep 10, 6:27 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Sep 10, 6:32 PM EDT | Special Weather Statement | FFC | Glascock | 43 min |
| Sep 10, 6:33 PM EDT | Special Weather Statement | FFC | Morgan | 42 min |
| Sep 10, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 42 min |
| Sep 10, 6:34 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Sep 10, 6:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Sep 10, 6:45 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Sep 10, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Sep 10, 6:55 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Sep 10, 6:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| Sep 10, 7:01 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Sep 10, 7:03 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 27 min |
| Sep 10, 7:21 PM EDT | Special Weather Statement | FFC | Glascock | 9 min |
| Sep 10, 7:23 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Sep 10, 7:26 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Sep 10, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 45 min |
| Sep 10, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 42 min |
| Sep 10, 7:35 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 25 min |
| Sep 10, 7:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.